# SDR SOKF20160913008

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N684TA
- Make and model: Airbus A320-233
- Aircraft serial: 4944
- Aircraft time: 16,406 hours, 7,580 cycles
- Engine: Iae V2527A5
- Engine time: 16,406 hours, 7,580 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE ACFT DIVERTED DUE TO NR 2 ENGINE HAVING OIL LEAK AND WAS LANDED WITH 6.5 QT AND 10.5 WHEN SHUTDOWN, AT STATION PERFORMED TSM 79-30-00-810-806A AND FOUND SIGNS OF OIL LEAK FROM CARBON SEAL OF THE STARTER DRIVE.  PERFORMED REPLACEMENT OF THE CARBON SEAL OF THE STARTER DRIVE IAW AMM 72-60-22, PERFORMED REPLACEMENT OF STARTER ON ENGINE 2 DUE TO OIL CONTAMINATION IAW AMM 80-13-41 AND DRY MOTORING PERFORMED IAW AMM 71-00-00-710-045 AND NO LEAK NOTED.  THE ACFT RETURNED TO NORMAL OPERATION.
